Can I use obagi nu derm while on roaccutane treatment?!
I'm on my 3rd week of roaccutane 20mg twice a day. Is it okay for me to use the obagi nuderm at the same time? If so, will my face looks so red?? What percent of the retin.a will be the normal for the blender?
Doctor Answers (1)
Both the Obagi system and Accutane are individually drying. Combining them could be way too rough and drying for your skin. You want to ask your prescribing physician if he or she would recommend using these together in your specific situation. I personally wouldn't advise it in general.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.